Sophist wrote:It sounds like you're making some quite impressive changes, Belfast. Good for you.
Aspen wrote:Way to go, Belfast. Wow, you have ben busy.
Aspen wrote:How does the Ativan affect you, other than reduce your anxiety? Does it make you sleep?
Belfast wrote:Aspen wrote:How does the Ativan affect you, other than reduce your anxiety? Does it make you sleep?
The dose in each pill is quite small, 0.5 mg, so I can take as few or as many as I think I'll need in each case. Few years ago, I was rx'd it daily, now I only take on "as needed" basis (less than once a month).
Makes me feel loopy, drowsy, dizzy, and later on, nauseous/woozy. But that's preferable to the degree of anxiety, tension, and fear evoked by having medical stuff done to me.
Given my peculiar lack of sleep schedule, it's hard to attribute causation to the meds. Plus, I feel so relieved after the appt. that I get a bit giddy/euphoric (no longer being in "dread" mode), because the procedure is finished (no longer pending & uncertain). Being tired (a few hours later) also makes sense, as delayed consequence of the previous hours of adrenaline coursing through my system. So it's tough to separate out the contributors (that act upon each other) leading to final result.
Belfast wrote:Yesterday I went for my annual exam at gynecologist (it was a whole procrastination situation even making myself call them up to make an appointment in the first place), and I was told that things seemed fine, which is always a relief. The practitioner was nice to me & wasn't put off by my personality/presentation, and these matter a great deal-esp. since I anticipate others reacting poorly to me. It's a medical interaction, but the social component can add extra anxiety.
Users browsing this forum: No registered users and 0 guests